Hi @Gingergrrl, my daughter's "condition" started with ACh toxicity as well. She also reacts badly to cholinergics. I was told that cetirizine would be safe for her to take, as it is not cholinergic. Cetirizine is a metabolite of hydroxyzine (Atarax) so perhaps it has the same qualities.
My daughter also has respiratory issues with a restrictive pattern (and I know you struggle with this too) with a suspected DRESS reaction to benzoates (which we are still investigating). I'm interested in knowing what drug you reacted badly to originally. In my daughter's case, knowing that has helped us to put pieces together that we otherwise could not have done.
But I have failed four PFT tests showing a mild to moderate pulmonary restriction which my new doctor yesterday felt was very serious (although he does not yet know why I have this.) He also said he has seen patients with ME/CFS and severe dysautonomia who do not have the severe breathing problems or restrictive patterns on PFT's that I do so this piece remains a mystery that I hope to solve.
Does your daughter have a good pulmonologist? I realized I don't even know what country you live in but in case you live even remotely near me, I am curious! What is a DRESS reaction to benzoates? I have not heard of this and am too tired to Google at the moment but plan to tomorrow.
The medication that I originally reacted to was Levaquin (six years ago) but it was not an allergic reaction and was a neurotoxic reaction that was systemic and also nearly tore my right triceps tendon. Taking Levaquin was one of the biggest regrets of my life. There was no antidote at the time (and still is not) but glutathione can help reverse some of the damage and I have been using nebulized glutathione for about four months and it has been helpful- but I also had severe mold exposure so there were multiple triggers (as I am sure there were for all of us.)